American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Dorin Popescu. Depth of factors of square free monomial ideals. Proc. Amer. Math. Soc. 142 (2014) 1965-1972.
Abstract, references, and article information
View Article: PDF

[2] Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh. A note on joint reductions and mixed multiplicities. Proc. Amer. Math. Soc. 142 (2014) 1861-1873.
Abstract, references, and article information
View Article: PDF

[3] M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi. Stanley depth of powers of the edge ideal of a forest. Proc. Amer. Math. Soc. 141 (2013) 3327-3336.
Abstract, references, and article information
View Article: PDF

[4] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information
View Article: PDF

[5] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information
View Article: PDF

[6] Dorin Popescu. Graph and depth of a monomial squarefree ideal. Proc. Amer. Math. Soc. 140 (2012) 3813-3822.
Abstract, references, and article information
View Article: PDF

[7] Futoshi Hayasaka. Asymptotic periodicity of grade associated to multigraded modules. Proc. Amer. Math. Soc. 140 (2012) 2279-2284.
Abstract, references, and article information
View Article: PDF

[8] Jürgen Herzog, Dorin Popescu and Marius Vladoiu. Stanley depth and size of a monomial ideal. Proc. Amer. Math. Soc. 140 (2012) 493-504. MR 2846317.
Abstract, references, and article information
View Article: PDF

[9] Hara Charalambous. Topological constructions for multigraded squarefree modules. Proc. Amer. Math. Soc. 139 (2011) 2383-2397. MR 2784803.
Abstract, references, and article information
View Article: PDF

[10] Seunghun Lee. Depths of multiplier ideals and integral closure. Trans. Amer. Math. Soc. 361 (2009) 2665-2677. MR 2471934.
Abstract, references, and article information
View Article: PDF

[11] Satoshi Murai and Takayuki Hibi. The depth of an ideal with a given Hilbert function. Proc. Amer. Math. Soc. 136 (2008) 1533-1538. MR 2373580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Takesi Kawasaki. On Faltings' annihilator theorem. Proc. Amer. Math. Soc. 136 (2008) 1205-1211. MR 2367094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Giulio Caviglia and Manoj Kummini. Some Ideals with Large Projective Dimension. Proc. Amer. Math. Soc. 136 (2008) 505-509. MR 2358490.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Neil M. Epstein. Phantom depth and stable phantom exactness. Trans. Amer. Math. Soc. 359 (2007) 4829-4864. MR 2320653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Neil M. Epstein. Phantom depth and flat base change. Proc. Amer. Math. Soc. 134 (2006) 313-321. MR 2175997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Peter Fleischmann, Gregor Kemper and R. James Shank. Depth and cohomological connectivity in modular invariant theory. Trans. Amer. Math. Soc. 357 (2005) 3605-3621. MR 2146641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005) 425-442. MR 2095616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] V. Erdogdu. Coprime packedness and set theoretic complete intersections of ideals in polynomial rings. Proc. Amer. Math. Soc. 132 (2004) 3467-3471. MR 2084066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. Fontana and S. Kabbaj. Essential domains and two conjectures in dimension theory. Proc. Amer. Math. Soc. 132 (2004) 2529-2535. MR 2054776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] K. Khashyarmanesh and Sh. Salarian. Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring. Proc. Amer. Math. Soc. 132 (2004) 2215-2220. MR 2052396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Rencai Lü and Zhongming Tang. The f-depth of an ideal on a module. Proc. Amer. Math. Soc. 130 (2002) 1905-1912. MR 1896021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Sean Sather-Wagstaff. A dimension inequality for Cohen-Macaulay rings. Trans. Amer. Math. Soc. 354 (2002) 993-1005. MR 1867369.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] David Eisenbud, Craig Huneke and Bernd Ulrich. A simple proof of some generalized principal ideal theorems. Proc. Amer. Math. Soc. 129 (2001) 2535-2540. MR 1838374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Srikanth Iyengar. Free summands of conormal modules and central elements in homotopy Lie algebras of local rings. Proc. Amer. Math. Soc. 129 (2001) 1563-1572. MR 1707520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Lars Winther Christensen. Semi-dualizing complexes and their Auslander categories. Trans. Amer. Math. Soc. 353 (2001) 1839-1883. MR 1813596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Fred Richman. The regular element property. Proc. Amer. Math. Soc. 126 (1998) 2123-2129. MR 1443853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Robert Gilmer and William Heinzer. Every local ring is dominated by a one-dimensional local ring. Proc. Amer. Math. Soc. 125 (1997) 2513-2520. MR 1389520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3